been taking for 10 days its sunday nite cannot call dr. cant rest rash red and dry cant stop itching... racing heartbeat cant take it anymore had uti
1 Oct 2012
Yes, you can take benadryl for the itching. I would suggest you tke 2 or 50mg. I don't like hearing of fast heart beat tho'. That is not a usual side effect as far as I know. Keep an eye on it, & if you start having any breathing problems or swelling such as hives around the face, please go to the ER. I really think (& hope you did take the benadryl) that it will help you. Be sure to let your doctor know about this so they chart it that you are allergic to it as your next reaction could be worse. There are other antibiotics they can give you for a bladder infection...
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have itching on my face, neck and stomach, no rash just sweating and iticny, also dark spots are stating to appear on my face. I have been taking ...
1 answer • 22 Sep 2009
I took some antibiotics 3 months ago for a UTI and noticed a bright red, hand-sized rash appear under my left breast area. No bumps - just a smooth ...
2 answers • 22 Jul 2010
... and have some hives. Thats all thats happening though, have no other side effects, just the itching, its on my arms/shoulders , back, back of ...
2 answers • 17 May 2013
How much Benadryl can I safely take to stop the itching of a rash on my feet. If I take 50 mg every?
How much Benadryl can I safely take to stop the itching of a rash on my feet. If I take 50 mg every hour or two it seems to work pretty well. Is this ...
1 answer • 5 Sep 2013
... upon starting the 2nd week and higher dose I broke out in full rash itching prickly and my skin blotchy and bright red! My question is did most ...
0 answers • 7 Jan 2015